Invega Withdrawl

Were you looking for information about Invega Withdrawal? Invega withdraw is a common misspelling of Invega withdrawal.
 
It is possible to experience withdrawal from Invega® (paliperidone) if you stop taking the medication too abruptly and without your healthcare provider's approval. The drug is not addicting and is not likely to be abused, but your brain may need time to adjust when you stop treatment. Potential symptoms of withdrawal include insomnia and hallucinations or delusions (which are symptoms of schizophrenia). In order to limit these symptoms, your healthcare provider may wean you off the medication slowly.
 
(Click Invega Withdrawal for more information on why people may develop withdrawal symptoms when they stop taking Invega and to learn more about how to limit these symptoms. You can also click on the various links in the box to the right to access specific topics on Invega.)
 
5 Common Relationship Mistakes for Adults With ADHD
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.